My daughter started on Enbrel 9 weeks ago. She is doing very well on it and is feeling much much better. For the first 6 shots (one shot a week) she had no side effects at all. With the 7th shot she got a small red circle where she took the shot and it went away within a few days. With the 8th shot the reaction was a bit larger and stayed for almost a week and then disappeared. No this past Monday (her 9th shot) the area is about 2 inches round,red. hot, raised and she says it is itchy. We are changing the location of the injection every week from one thigh to the other. She is putting ice on the area before and after the shot and we are allowing the medication to warm up for about 30 minutes before we give the shot. I have asked her doctor and she said to call Enbrel and when I call them they say to talk to the doctor. It is not bad enough to stop using it because she is doing so well but I would like to see if anyone has had this happen to them and may have an idea on what to do to help the situation. Thank you, Barb
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...